MAUDE Adverse Event Report: ABBOTT MEDICAL Regent Heart Valve with Flex Cuff; Heart-Valve, Mechanical

ABBOTT MEDICAL Regent Heart Valve with Flex Cuff; Heart-Valve, Mechanical
Model Number 19AGFN-756
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 19mm sjm regent heart valve w/ flex cuff valve was chosen for a aortic valve mechanical valve replacement surgery.The leaflet function was tested using a silicone products, during the surgery, after the implanted mechanical valve enabled the heart to resume beating again on esophageal ultrasound examination, it was found that the trans-valve pressure difference was too high and the blood flow rate was too fast.Later, tests revealed that it was difficult to open and close the valve leaflets.Due to insufficient stock at the hospital, a new 17mm sjm regent heart valve w/ flex cuff was re-implanted for the esophageal ultrasound while patient on bypass.At this time, the trans-valve pressure difference and flow rate were normal.There was no delay in the procedure and patient was reported discharged from hospital.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Regent Heart Valve with Flex Cuff
Common Device Name
Heart-Valve, Mechanical
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2648612
lot 20 b st caguas
caguas 00725
PR   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25184048
Report Number2135147-2026-03245
Device Sequence Number18750458
Product Code LWQ
UDI-Device Identifier05415067042934
UDI-Public(01)05415067042934(17)291008
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19AGFN-756
Device Catalogue Number19AGFN-756
Device Lot NumberC00024686
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown